MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL
Model Number INVISALIGN GO PLUS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient required an urgent tooth extraction (tooth 3.6) and had symptoms of pain on the vestibular gum and pain when chewing.No additional information or records are available at this time.
 
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost" and "the health of the bone and gums which support the teeth may be impaired or aggravated".Align's clinical review of available records indicate that the affected molar had a crown; however, as no x-rays were shared, the periodontal condition and pre-treatment tooth prognosis cannot be confirmed.No conclusive evidence has been provided that supports or opposes the fact that the invisalign system aligners caused or contributed to the reported symptoms.This event is being filed as an mdr per 21 cfr 803 as a serious injury occurred, and the invisalign system aligners were being used.The date of event (b3) is based on the timelines reported to align by the complainant and compared to the patient information.There is no conclusive evidence to confirm the date of the reported symptoms.

Brand Name
INVISALIGN SYSTEM
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
harper shore
2820 orchard parkway
san jose, CA 95134
MDR Report Key19968061
Report Number2953749-2024-02111
Device Sequence Number8810543
Product Code NXC
UDI-Device Identifier00816063020431
UDI-Public(01)00816063020431(10)0187103219(13)240610(91)24049719XXN
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINVISALIGN GO PLUS
Device Catalogue Number9012
Device Lot Number187103219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age46 YR
Patient SexFemale